# SDR YENA2023112701460

- Difficulty date: November 24, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N2156J
- Make and model: Airbus A321-271N
- Aircraft serial: 11342
- Aircraft time: 1,485 hours, 264 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 9301005002
- Part serial: RP09377
- Condition: Failed
- Location: Wx Sys
- Part time: 1,485 hours, 264 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#188, LAX-BOS. (ETOPS) 'WX RADAR POSITION # 1 INOP; REMOVED AND REPLACED WX RADAR- TRANSCEIVER #1 IAW AMM 34-41-33. PERFORMED BITE TEST IAW AMM 34-41-00,. PERFORMED RADAR 1 GROUND SCANNING TEST, GOOD. A/C IS OK FOR SVC.'
